Factoring Polynomials with Rational Coefficients.
Mathematische Annalen, Tome 261 (1982), pp. 515-534
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
polynomial-time algorithm, factorization of primitive polynomials, algorithm for basis reduction, diophantine approximation, operations research, cryptography
@article{MAN_1982__261_182903,
author = {H.W. jr. Lenstra and A.K. Lenstra and L. Lov\'asz},
title = {Factoring {Polynomials} with {Rational} {Coefficients.}},
journal = {Mathematische Annalen},
pages = {515--534},
year = {1982},
volume = {261},
zbl = {0488.12001},
url = {http://geodesic.mathdoc.fr/item/MAN_1982__261_182903/}
}
H.W. jr. Lenstra; A.K. Lenstra; L. Lovász. Factoring Polynomials with Rational Coefficients.. Mathematische Annalen, Tome 261 (1982), pp. 515-534. http://geodesic.mathdoc.fr/item/MAN_1982__261_182903/